# SDR IPXA2022030279623

- Difficulty date: February 4, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 23,217 hours, 14,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: B532705330000
- Condition: Broken
- Location: Aft Lwr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEGPNL 151VF BROKENFABBED PER FINAL EA#300-5314-27-A2847
